Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Meth or Desoxyn users, please utopizen

Posted by fairnymph on April 9, 2003, at 15:10:19

In reply to Help! Meth or Desoxyn users, please, posted by utopizen on April 7, 2003, at 13:18:16

I used to use methamphetamine recreationally, at one point fairly regularily. During that time and since then (it's been over 6 months since that period of use), I've been having a variety of urinary problems which I can only contribute to my meth use. These include 'difficulty stopping', burning sensation in my bladder whenever I'm not extremely hydrated (if I go 2 hours wihtout a glass of water I am in pain!), and occasionally some incontinence (leakage). There seems to have been semipermanent damage, and that really upsets me. I should also add that I have used adderall as well and I found that that had even worse urinary effects on me, so I don't know if switching to amphetamine would be the best option for you.

Have you consider reboxetine, atomoxetine, effexor, wellbutrin, provigil? all of these CAN be used to treat ADD.

Also, to minimize your current side effects, I would recommend avoiding caffeine (as it is a diuretic), and you might want to use low doses of opiates or immodium for really bad days as these cause urinary retention and will counteract some of the urinary effects from the stims.

Good luck and I feel your pain (literally!).

fn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[217898]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fairnymph thread:217027
URL: http://www.dr-bob.org/babble/20030407/msgs/217898.html